# SDR SWAA084562

- Difficulty date: August 13, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 71,654 hours, 53,785 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431280
- Part serial: 1260
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING FORE FLAP UPPER SURFACE DELAMINATED.  R&R FLAP PER MM.
